Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


WOOO HOOOO! Now it is time for KERRY.
Aug 1, 2004

Dr. Bob, I'm glad to hear you had a great vacation, you certainly deserve it. This site kept me sane while I waited till the 90th day to get tested, and it came back negative! WOO HOO! Thanks for the great KARMA! When I got the test the testing center said I did not need to wait the full 12 weeks but that they could tell by the 28th day after risk. Something to do with the new PCNR test? Anyway, put me down as another unprotected oral/ protected vaginal intercourse negative! To all the worried well people out there, I had many of the "internet symptoms" Night sweats, flu like feeling for a few days, sore throat, head aches, back pain, neck pain, diarhea too. But I was negative so hang in there and get tested. It is the only way to know. It was hard but you have to be responsible and do what you HAVE to do. I couldn't wait till I hit that 90th day to get tested to get the final answer. Either way, I would get on with my life, which after this scare, I will be a very different person. Just a thought on those symptoms I have and had. When I went to the urologist for STD testing 7 days after my seeing a Chinese Sex worker, he informed me condoms don't matter and flipped me off as another stupid guy - just what my poor brain needed and so the stress started, but he put me on a heavy dose of Cipro. The stuff really rocked me, but thinking I might need it I stayed on it and finished it. Well, my std tests all came back negative, (I had really bad burning while urinating before testing). But I think many of my "internet" symptoms were caused by reactions with the Cipro and the stress. I read up on that and it looks like a tough drug for many people. Dr. Bob do you see this much with this drug? It might cure the nastys but it also leaves you feeling nasty sometimes. The whole probiotics versus the antibotics issue. Thanks so much Dr. Bob for being there and running this site, It was a real life saver for me when I started to loose it. The urologist scared the hell out of me and then I went to the internet and found alot of sites that leave alot to be desired, then I found The Body. Another donation is on the way. THANKS!!!!!!! Now lets get Kerry in and save this country and all of us!

Joe

Response from Dr. Frascino

Hi Joe!

Yes, my cyber karma has never failed me! WOO-HOO and congratulations!

Your urologist "informed you condoms don't matter and flipped you off???" oh my, my, my, my . . . . Is this a "urologist" as in someone from the planet "Uranus" or a "urologist" as in someone who supposedly has a medical degree and specialized knowledge in the field of male genitourinary problems? I'm afraid you may have had the former rather than the latter. If he isn't from Uranus, then he certainly has his head up his anus.

Cipro is a potent antibiotic, and like essentially all medications, can have some side effects; however, when you need it to wipe out certain bugs that are bugging you, it can be extremely effective!

As for drugs leaving you feeling "nasty sometimes," I know a lot about that. I take 7,928 pills every year to stay alive. Of course that number would be cut in half if I didn't include Viagra. OK, kidding aside, "nasty" would be a very polite term to describe how my meds can make me feel "most of the time", but since I'm essentially living on "borrowed time", you'll never ever hear me complain!

Thanks for your donation and GO KERRY/EDWARDS GO!

Dr. Bob


Previous
WOOHOO...and thanks
Next
Advice for ww's from across the pond

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement